# SDR SIMA200110202

- Difficulty date: April 12, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5236 - LIGHT ON FLOOR EMERGENCY LIGHTS WILL NOT ILLUMINATE.  ISSUED MEL 33-30 UNTIL ITEM CAN BE REPAIRED.  MAINTENANCE REPLACED LIGHT ASSEMBLY AT SEAT 6A IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
